# SDR IPXA09655941

- Difficulty date: March 30, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587676
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 8R FLOOR PANEL HAS 6 DENTS.  FLOOR PANEL REPLACED AND INSTALLED AS PER EO B767-5320-9693-E.
